# SDR YENA2022122801297

- Difficulty date: December 26, 2022
- Submitted: December 28, 2022
- Operation: Air carrier
- Aircraft: N503JB
- Make and model: Airbus A320-232
- Aircraft serial: 01123
- Aircraft time: 85,080 hours, 31,760 cycles
- System (JASC): 5240 · Service Doors
- Part: Tab
- Condition: Damaged
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#521, BOS-PBI.  R1 DOOR WILL NOT ARM.   REPLACED R1 DOOR BROKEN YOYO TAB ON UPPER DOOR LINING IAW AMM 25-23-46-000-001A. OPS CHECK OK.
